# SDR A6WA201643701

- Difficulty date: March 15, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 40,739 hours, 37,283 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 5,000 FT, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN, MOVING FROM BACK TO FRONT.  AT THE TIME THE APU WAS OFF.  SMK CASS MSG WAS NOT DISPLAYED.  SMOKE SMELLED ELEC.  R & R RT ENG.
